• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On combinatorial properties of a higher asymptotic ergodic invariant of magnetic lines

Journal of Physics: Conference Series. 2014. Vol. 544. No. 012015. P. 1-12.
Akhmet’ev P.

We investigate combinatorial properties of a higher invariant of magnetic lines. Assume that a 3-component link L is modeled by a magnetic eld B, which is represented by 3 closed magnetic lines. Main Theorem relates the integral invariant M(B) and a combinatorial invariant ~M (L), de ned from the Conway polynomial. As a corollary of Main Theorem, asymptotic properties for combinatorial links are proposed. The combinatorial invariant ~M satis es these asymptotic properties.